This material has been published in Ann. Sci. Math. Québec 34 (2010), 25-36, the only definitive repository of the content that has been certified and accepted after peer review.

H. H. Chan, A. Kontogeorgis, Christian Krattenthaler and R. Osburn

Supercongruences satisfied by coefficients of 2F1 hypergeometric series

(13 pages)

Abstract. Recently, Chan, Cooper and Sica conjectured two congruences for coefficients of classical 2F1 hypergeometric series which also arise from power series expansions of modular forms in terms of modular functions. We prove these two congruences using combinatorial properties of the coefficients.

The following versions are available:

Back to Christian Krattenthaler's home page.